# SDR 08FDEA00870

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,122 hours, 27,674 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF LAX, PRESSURE CONTROLLER INDICATED -100 FPM (DESCENT) UNTIL 8000'MSL. F/O COMPLAINED OF PAIN IN EARS/TEETH ALMOST IMMEDIATELY. CAPTS EARS ALSO PAINFUL. AT 8000' CABIN BEGAN TO CLIMB PASSING 12000, F/O STILL UNCOMFORTABLE. DIRECTED S/O TO  SWITCH TO "STANDBY" A/C CONTINUED AS BEFORE. F/O CONTINUE TO HAVE PROBLEMS, SO WE WENT ON O2. DECLARED AND EMERGENCY AND LANDED AT PHX. AMM PRESSURE CONTROLLER AND INDICATOR CHECKED NORMAL.  RECOMMEND REPLACING RATE OF CLIMB,  CABIN ALT INDICATOR, PRESSURE CONTROLLER AS A PRECAUTION. R & R CABIN PRESSURE CONTROLLER PER MM.  R & R CABIN PRESSURE CONTROL PANEL AND ALTITUDE DIFFERENTIAL PRESSURE INDICATOR PER MM.  PANEL CHECKS OK NEED TO CHECK INDICATOR   WHEN A/C IS PRESS. R&R CABIN RATE OF CLIMB INDICATOR. OPS CHECK OK REF MM. PERFORMED DECAY CHECK.
